Alert archive / Louisiana / Flash Flood Warnings in 2015

Flash Flood Warning 25, NWS Shreveport, LA

May 18, 2015Panola County, Texas; 4 parishes in Louisiana

NWS Shreveport, LA issued this flash flood warning at May 18, 2015, 3:21 AM CDT for Panola County, Texas; 4 parishes in Louisiana. It was in force for 2 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 18, 2015, 3:21 AM CDT (08:21 UTC)
Expired
May 18, 2015, 5:45 AM CDT
In force
2 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Bossier Parish, LA, Caddo Parish, LA, De Soto Parish, LA, Webster Parish, LA, Panola County, TX

What was reported inside it

TimeReportWhereRemark
May 18, 5:30 AM CDTFLASH FLOOD5 N Stonewall, LASHERIFF OFFICE REPORTS A STALLED CAR IN FLOODED ROADWAY IN FRONT OF KEITHVILLE SCHOOL.
May 18, 5:30 AM CDTFLASH FLOOD7 Nw Stonewall, LASHERIFF OFFICE REPORTS FLOODING ON PORTIONS OF COLQUITT ROAD IN THE KEITHVILLE COMMUNITY.
May 18, 5:45 AM CDTFLASH FLOOD5 Ne Stonewall, LAFLOODING ON PORTIONS OF LINWOOD ROAD NEAR STONEWALL.
May 18, 5:45 AM CDTFLASH FLOOD5 N Stonewall, LAFLOODING IN STREETS AND HOMES KEITHVILLE-KINGSTON RD ON DOMINO DR
May 18, 5:45 AM CDTFLASH FLOOD5 N Stonewall, LAFLOODING IN STREETS AND HOMES KEITHVILLE-KINGSTON RD ON DOMINO DR
May 18, 5:50 AM CDTFLASH FLOOD6 Se Shreveport, LASTREET FLOODING AT MANY LOCATIONS ACROSS THE UNIVERSITY TERRACE SECTIONS OF SE SHREVEPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 129 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 8.4 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2015-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 445 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2015-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
445 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
956 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
-41 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

795 
WGUS54 KSHV 180821
FFWSHV
LAC015-017-031-119-TXC365-181045-
/O.NEW.KSHV.FF.W.0025.150518T0821Z-150518T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
321 AM CDT MON MAY 18 2015

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN BOSSIER PARISH IN NORTHWESTERN LOUISIANA...
  SOUTHERN CADDO PARISH IN NORTHWESTERN LOUISIANA...
  SOUTHERN WEBSTER PARISH IN NORTHWESTERN LOUISIANA...
  NORTHWESTERN DE SOTO PARISH IN NORTHWESTERN LOUISIANA...
  EASTERN PANOLA COUNTY IN NORTHEASTERN TEXAS...

* UNTIL 545 AM CDT
    
* AT 319 AM CDT...DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS 
  PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS 
  EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SHREVEPORT...BOSSIER CITY...MINDEN...CARTHAGE...HAUGHTON...
  GREENWOOD...BLANCHARD...STONEWALL...SIBLEY...DOYLINE...DUBBERLY...
  DIXIE INN...HEFLIN...FOSTERS...DEBERRY...EASTWOOD...KEACHI...
  LONGSTREET...FRONT AND NOLES LANDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3214 9441 3238 9405 3258 9388 3277 9343
      3259 9318 3253 9317 3239 9339 3240 9342
      3237 9342 3198 9403 3198 9422

$$

12
1 follow-up statement
276 
WGUS74 KSHV 181021
FFSSHV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
521 AM CDT MON MAY 18 2015

LAC119-181029-
/O.CAN.KSHV.FF.W.0025.000000T0000Z-150518T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEBSTER LA-
521 AM CDT MON MAY 18 2015

...THE FLASH FLOOD WARNING FOR SOUTHERN WEBSTER PARISH IS
CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES.

LAT...LON 3238 9405 3258 9388 3264 9374 3260 9348
      3247 9344 3240 9344 3237 9342 3227 9386
      3224 9404 3233 9413

$$

LAC015-017-031-TXC365-181045-
/O.CON.KSHV.FF.W.0025.000000T0000Z-150518T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOSSIER LA-CADDO LA-DE SOTO LA-PANOLA TX-
521 AM CDT MON MAY 18 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 AM CDT FOR
SOUTHERN BOSSIER...SOUTHERN CADDO...NORTH CENTRAL DE SOTO PARISHES IN
NORTHWESTERN LOUISIANA AND NORTHEASTERN PANOLA COUNTIES...

AT 519 AM CDT...DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS 
PRODUCING HEAVY RAIN ACROSS THE WARNED AREA.  FLASH FLOODING WILL 
CONTIUE TO BE POSSIBLE.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SHREVEPORT...BOSSIER CITY...HAUGHTON...GREENWOOD...BLANCHARD...
STONEWALL...EASTWOOD...FOSTERS...RED CHUTE...FORBING...ROBSON...
FERGUSON...KEITHVILLE...SLIGO...TAYLORTOWN...CURTIS...PRINCETON...
FILLMORE...KORAN AND BARKSDALE AIR FORCE BASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3238 9405 3258 9388 3264 9374 3260 9348
      3247 9344 3240 9344 3237 9342 3227 9386
      3224 9404 3233 9413

$$

12

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at May 17, 11:54 PM CDT, 3 hours 27 minutes earlier.

Area forecast discussion, May 17, 11:54 PM CDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1154 PM CDT SUN MAY 17 2015

.AVIATION...
REDEVELOPMENT OF TSTMS IS EXPECTED OVER THE NEXT FEW HOURS...WITH
N LA TERMINALS MOST PRONE TO BE AFFECTED. CONVECTION IS EXPECTED
AT LEAST INTERMITTENTLY FOR THE ENTIRE 06Z TAF PD. FOR
TONIGHT...LIGHT WINDS AND MOIST SOILS FROM PREVIOUS RAINS WILL
ALLOW FOR SOME PATCHY FOG DEVELOPMENT...ESPECIALLY WHERE CLOUDS
ARE ABLE TO THIN OUT. ADDITIONALLY...PATCHY MVFR STRATUS WILL BE
POSSIBLE AT A FEW OF THE TERMINALS AS WELL. OTHERWISE...EXPECT SLY
WINDS GENERALLY LESS THAN 10 KTS THROUGHOUT THE PD. /12/

&&

.PREV DISCUSSION... /ISSUED 1032 PM CDT SUN MAY 17 2015/

UPDATE...
TO MAKE ADJUSTMENTS TO THE RAIN CHANCES TONIGHT THROUGH MONDAY
NIGHT AND CONTINUED THE THREAT FOR FLASH FLOODING FOR EAST AND
NORTHEAST TEXAS...NORTHWEST AND NORTH CENTRAL LOUISIANA AND
ADJACENT SOUTHWEST AND SOUTH CENTRAL ARKANSAS AND SOUTHEAST
OKLAHOMA.

DISCUSSION...
A CONTINUED SOUTHERLY FLOW OF GULF MOISTURE TO GO ALONG WITH A
CONTRIBUTING SUPPLY OF PACIFIC MOISTURE AND A SERIES OF UPPER
LEVEL DISTURBANCES RIDING TOWARD THE FOUR STATE REGION WILL
CONTINUE TO PROVIDE SHOWERS AND THUNDERSTORMS OVERNIGHT. SOME OF
THE STORMS WILL DEVELOP AND SPREAD OVER THE SAME AREAS THAT HAVE
HAD LOCALLY HEAVY RAIN LATELY RESULTING IN FLASH FLOODING. /06/

PREV DISCUSSION... /ISSUED 455 PM CDT SUN MAY 17 2015/

DISCUSSION...
MOST OF THE REMNANTS OF THE MORNING MCS HAVE EXITED THE REGION AS
OF 2115Z...ALTHOUGH SCT CONVECTION HAS REDEVELOPED OVER SE TX/SW
LA AND HAVE BEGUN TO SPREAD NE INTO THE HIGHER INSTABILITY AIR
WHERE MLCAPES STILL RANGE FROM 2000-2500 J/KG. BELIEVE THAT MUCH
OF THIS CONVECTION WILL GRADUALLY DIMINISH BY EARLY/MID EVENING
WITH THE LOSS OF HEATING/STABILITY. HOWEVER...OUR FOCUS WILL TURN
TO THE W AS THE AFTERNOON WATER VAPOR IMAGERY DEPICTS A WELL-
DEFINED SHORTWAVE OVER ERN NM ENTERING FAR W TX...WHICH REMAINS
PROGGED TO LIFT NE ACROSS THE RED RIVER VALLEY LATE THIS
EVENING/OVERNIGHT. THE AIR MASS OVER E TX/SE OK/SW AR REMAINS
SOMEWHAT STABLE THIS AFTERNOON IN WAKE OF THE MORNING
MCS...ALTHOUGH SBCIN HAS WEAKENED OVER THIS AREA OVER THE LAST FEW
HOURS AS SOME HEATING HAS OCCURRED BENEATH THE DENSE CONVECTIVE
DEBRIS IN PLACE. THE SHORT TERM PROGS ARE IN GENERAL AGREEMENT
WITH SCT CONVECTION REDEVELOPING LATER THIS EVENING OVER THE
REGION...ATOP A STILL MOIST AND SOMEWHAT UNSTABLE AIRMASS WHERE
DIFLUENT FLOW ALOFT SPREADS OVER THE REGION. COULD ALREADY BE
SEEING EVIDENCE OF THE FORCING ALOFT OVER SCNTRL/WCNTRL TX...WHERE
VISIBLE SATELLITE IMAGERY DEPICTS AN ELEVATED CU/AC FIELD
DEVELOPING OVER THESE AREAS. THE NAM/GFS ARE A LITTLE MORE
AGGRESSIVE IN DEVELOPING SCT CONVECTION BY MID TO LATE
EVENING...WITH THE HRRR A BIT SLOWER /AFTER 06Z/ OVER NE TX/SW
AR/POSSIBLY NW LA. HOWEVER...QPF PLACEMENTS VARY CONSIDERABLE WITH
THE MODELS THIS AFTERNOON...AND HAVE TAKEN A BLEND OF THE MODELS
AND ISSUED A FLASH FLOOD WATCH FROM 03Z THIS EVENING THROUGH 18Z
MONDAY FOR MUCH OF E TX/SE OK/SW AR/NW LA. THESE AREAS REMAIN
SATURATED FROM HEAVY RAINFALL THAT HAS FALLEN OVER THE LAST COUPLE
OF WEEKS...AND WILL BE FAIR GAME FOR CELL TRAINING LATER TONIGHT.

HAVE ADDED HEAVY RAINFALL TO THE FORECAST LATE TONIGHT THROUGH
MONDAY MORNING FOR THE WATCH AREA...AS PW/S CLIMB TO 1.8-2.0
INCHES...VERY NEAR THE MAX MOVING AVERAGE OF CLIMO FOR THE DATE.
AREAS TO THE SE OVER THE SRN SECTIONS OF NCNTRL LA HAVE NOT SEEN
NEARLY AS MUCH RAIN AS AREAS FARTHER N AND W...AND SHOULD BE ABLE
TO TAKE THE HEAVY RAIN AS IT MOVES THROUGH THE AREAS MONDAY. THE
HEAVY RAINFALL/FLASH FLOOD THREAT OVER THE WATCH AREAS SHOULD
DIMINISH BY EARLY MONDAY AFTERNOON AS THE SHORTWAVE QUICKLY
SPREADS ENE INTO THE MID-SOUTH/LOWER MS VALLEY.

THE CLOSED LOW A CPL HUNDRED MILES W OF THE CA COAST THIS
AFTERNOON IS EXPECTED TO COME ASHORE INTO CA EARLY MONDAY...WITH
THE MAIN ATTENDANT TROUGH LIFTING NE INTO THE SRN ROCKIES BY
EARLY TUESDAY AND INTO THE PLAINS TUESDAY AFTERNOON. THIS TROUGH
WILL HELP TO AMPLIFY SOMEWHAT FLAT UPPER RIDGING ALOFT OVER THE
SRN PLAINS/MID AND LOWER MS VALLEY AND SE STATES TUESDAY...WITH
THE FLAT RIDGING PERSISTING THROUGH MUCH OF THIS WEEK. THE SHORT
TERM PROGS REMAIN IN AGREEMENT WITH A WEAK SFC FRONT BACKDOORING
SW INTO ERN OK/CNTRL AR TUESDAY MORNING BEFORE BECOMING
STATIONARY. PREFER THE NAM/ECMWF POSITION OF THE FRONT THAN THE
GFS...WHICH SEEMS MUCH TOO FAR S GIVEN THE LACK OF HEIGHT FALLS
ALOFT TO HELP DRIVE THE FRONT FARTHER S. THE FRONT SHOULD HELP
FOCUS SCT CONVECTION DURING PEAK HEATING TUESDAY...WHILE OTHER
ISOLATED TO WIDELY SCT CONVECTION DEVELOPS FARTHER S WHERE
INSTABILITY/MOISTURE LIE OVER E TX/N LA...EVEN A WEAK
PERTURBATIONS SHIFT E ATOP THE FLAT RIDGE ALOFT. THE SFC FRONT
SHOULD LIFT BACK N TUESDAY NIGHT...BEFORE ANOTHER WEAK COOL FRONT
BEGINS TO BUILD S ACROSS OK/NW AR WEDNESDAY AFTERNOON. THE PROGS
ARE AGAIN KEYING IN WEAKNESSES IN THE FLOW ALOFT ATOP THE RIDGE TO
ENHANCE SCT CONVECTION DEVELOPMENT MAINLY OVER CNTRL/SRN OK/SW AR
WEDNESDAY AFTERNOON...BEFORE THE FRONT SLOWLY SLIDE INTO THE
REGION WEDNESDAY NIGHT/THURSDAY BEFORE BECOMING STATIONARY.

HAVE MAINTAINED LIKELY/HIGH CHANCE POPS WEDNESDAY NIGHT AHEAD OF
THE FRONT...WITH MID CHANCE POPS THURSDAY WITH THE FROPA. HAVING
THE SFC BNDRY AROUND THROUGH LATE FRIDAY WILL FOCUS SCT CONVECTION
DEVELOPMENT THROUGH LATE WEEK...BEFORE THE FRONT BEGINS TO LIFT
BACK N OUT OF THE AREA. TEMPS WILL REMAIN NEAR/SLIGHTLY ABOVE
CLIMO THROUGH MUCH OF THE PERIOD.

PRELIMS TO FOLLOW BELOW...

15

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  82  71  82  70 /  60  70  70  30
MLU  89  72  81  69 /  50  60  70  40
DEQ  79  68  83  67 /  80  50  40  40
TXK  80  70  83  68 /  80  60  50  40
ELD  84  70  81  68 /  60  70  70  40
TYR  78  71  82  69 /  80  60  50  30
GGG  78  70  82  69 /  80  70  60  30
LFK  81  72  82  71 /  80  40  70  30

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR ARZ050-051-
     059>061-070>073.

LA...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR LAZ001>006-
     010>012.

OK...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR OKZ077.

TX...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR TXZ096-097-
     108>112-124>126-136>138-149>153.

&&

12
Hazardous weather outlook, May 17, 12:11 PM CDT, 15 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1211 PM CDT SUN MAY 17 2015

ARZ050-051-059>061-070>073-LAZ001>004-OKZ077-TXZ096-097-108>112-
124>126-136>138-149>151-181100-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-MCCURTAIN-
RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-
MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
1211 PM CDT SUN MAY 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTHWEST LOUISIANA...SOUTHEAST
OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
SPREAD EAST OUT OF EAST TEXAS...SOUTHEAST OKLAHOMA...AND SOUTHWEST
ARKANSAS BY EARLY TO MID AFTERNOON. HOWEVER...BRIEF HEAVY RAINFALL
AND LOCALLY GUSTY WINDS WILL BE POSSIBLE WITH THE STRONGER STORMS.
ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
REDEVELOP LATE TONIGHT OVER NORTHEAST TEXAS...SOUTHEAST
OKLAHOMA...SOUTHWEST ARKANSAS AND NORTHWEST LOUISIANA...AHEAD OF
ANOTHER UPPER LEVEL DISTURBANCE THAT WILL MOVE NORTHEAST OVER THE
REGION. LOCALLY HEAVY RAINFALL AND THE THREAT FOR FLASH FLOODING
WILL AGAIN EXIST LATE TONIGHT...WITH ADDITIONAL RAINFALL AMOUNTS
OF ONE TO THREE INCHES POSSIBLE OVER ALREADY SATURATED GROUNDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE ONGOING
MONDAY MORNING ACROSS THE REGION...GRADUALLY SHIFTING EAST BY
AFTERNOON. THE HEAVY RAINFALL AND FLASH FLOOD THREAT WILL CONTINUE
THROUGH THAT TIME BEFORE DIMINISHING DURING THE AFTERNOON.
ADDITIONAL ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL
BE POSSIBLE TUESDAY THROUGH SATURDAY...AS A COUPLE OF WEAK SURFACE
FRONTS BACKDOOR THEIR WAY INTO THE REGION AND BECOME STATIONARY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR
RADIO OPERATORS...MAY BE NEEDED TONIGHT FOR HEAVY RAINFALL AND
FLASH FLOOD REPORTS.

LAZ005-006-010>014-017>022-TXZ152-153-165>167-181100-
LINCOLN-UNION-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-NACOGDOCHES-SHELBY-
ANGELINA-SAN AUGUSTINE-
1211 PM CDT SUN MAY 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS
AFTERNOON AND EVENING OVER DEEP EAST TEXAS AND NORTHCENTRAL
LOUISIANA...AS A DECAYING COMPLEX OF THUNDERSTORMS OVER EAST TEXAS
AND NORTHWEST LOUISIANA MOVE INTO A VERY MOIST AND UNSTABLE AIR
MASS. ISOLATED STRONG STORMS CAPABLE OF PRODUCING DAMAGING WINDS
AND BRIEF HEAVY RAINFALL WILL BE POSSIBLE BEFORE DIMINISHING LATE
IN THE DAY. ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS ARE
EXPECTED TO REDEVELOP LATE TONIGHT OVER EAST TEXAS...SOUTHWEST
ARKANSAS AND NORTHWEST LOUISIANA...AND MAY MOVE INTO THE AREA BY
DAYBREAK MONDAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS SHOULD BE ONGOING
ACROSS THE AREA MONDAY...AND SHOULD GRADUALLY SPREAD EAST
SOUTHEAST OVER THE REGION...DIMINISHING BY LATE AFTERNOON. LOCALLY
HEAVY RAINFALL AND ISOLATED STRONG STORMS CAPABLE OF PRODUCING
DAMAGING WINDS WILL BE POSSIBLE MONDAY BEFORE THE STORMS EXIT THE
REGION. ADDITIONAL ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL
BE POSSIBLE TUESDAY THROUGH SATURDAY...AS A COUPLE OF WEAK SURFACE
FRONTS BACKDOOR THEIR WAY INTO THE REGION AND BECOME STATIONARY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR
RADIO OPERATORS...MAY BE NEEDED THIS AFTERNOON AND EVENING FOR
ISOLATED SEVERE THUNDERSTORM REPORTS.

15

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 5:08 AM CDTSpecial Weather StatementSHVHarrison52 min
May 18, 8:40 AM CDTFlash Flood WarningSHVAngelina, Cherokee, Nacogdoches, San Augustine3 hr
May 18, 9:16 AM CDTFlash Flood WarningSHVSabine, Shelby4 hr
May 18, 10:08 AM CDTSpecial Weather StatementSHVSabine52 min
May 18, 10:17 AM CDTSpecial Weather StatementSHVPanola43 min
May 18, 10:28 AM CDTFlash Flood WarningSHVHarrison, Marion, Nacogdoches, Panola, San Augustine, Shelby4 hr
May 18, 11:46 AM CDTFlash Flood WarningSHVAngelina, Cherokee, Nacogdoches, San Augustine119 min
May 18, 1:14 PM CDTFlash Flood WarningSHVSabine, Shelby2 hr
May 18, 1:34 PM CDTRiver Flood WarningSHVPanola, Shelby11 days
May 17, 7:55 PM CDTSpecial Weather StatementSHVOuachita65 min
May 17, 8:13 PM CDTAreal Flood AdvisorySHVCaldwell, Grant, LaSalle, Ouachita, Union3 hr
May 18, 5:42 AM CDTFlash Flood WarningSHVCaddo93 min
May 18, 6:02 AM CDTFlash Flood WarningSHVBienville, Caldwell, Jackson, Lincoln, Ouachita3 hr
May 18, 6:52 AM CDTSpecial Weather StatementSHVNatchitoches38 min
May 18, 7:13 AM CDTFlash Flood WarningSHVBienville, Caldwell, Jackson, Natchitoches, Red River, Winn3 hr
May 18, 8:21 AM CDTSpecial Weather StatementSHVNatchitoches54 min
May 18, 8:59 AM CDTFlash Flood WarningSHVBienville, Caldwell, Jackson, Lincoln, Ouachita2 hr
May 18, 9:58 AM CDTSpecial Weather StatementSHVNatchitoches47 min
May 18, 10:37 AM CDTFlash Flood WarningSHVCaldwell, Jackson, LaSalle, Winn3 hr
May 18, 10:57 AM CDTAreal Flood AdvisorySHVBienville, Caldwell, Jackson, Lincoln, Ouachita, Union3 hr
May 18, 11:15 AM CDTRiver Flood WarningSHVBienville, Bossier, Caddo, Natchitoches, Red River47 days
May 18, 11:15 AM CDTRiver Flood WarningSHVGrant, Natchitoches, Red River49 days
May 18, 11:21 AM CDTRiver Flood WarningSHVBienville, Bossier, Red River, Webster12 days
May 18, 11:43 AM CDTRiver Flood WarningSHVCaldwell, Grant, LaSalle, Winn9 days
May 18, 1:29 PM CDTFlash Flood WarningSHVCaldwell, Jackson, LaSalle, Winn3 hr
May 18, 3:27 PM CDTAreal Flood AdvisorySHVCaldwell, Grant, LaSalle2 hr

Nearby

Flash Flood Warnings in Louisiana, 2015Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.